Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Reddish itchy spots on the skin spreading to arms, ankles and torso. Do I need prednisone?

Hi, recently I developed small red spots on my skin that are extremely itchy. It started on my lower leg and has spread to my arms, ankles, hands, and even small spots on my torso. I saw a doctor yesterday and he said he saw a few people with similar symptoms recently and prescribed Prednisone. I don't think its anything severe but I am going on vacation Thursday and want the small red dots to go away. Will this help?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
welcome to healthcare magi forum
thank you for your query
i understand your concern about skin problem.
it may be due to allergic or infectuve reason .
you can take tab cetrizine for itching.
predisone should not take beyond doctor advise.
it may take up to 1-2 weeks to get cure.
wear cotton cloths and avoid stress and smoking will help you .
i hope i answered your query
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor